Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Porous sets and quasisymmetric maps

Author: Jussi Väisälä
Journal: Trans. Amer. Math. Soc. 299 (1987), 525-533
MSC: Primary 30C60
MathSciNet review: 869219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A set $ A$ in $ {R^n}$ is called porous if there is $ \alpha > 0$ such that every ball $ \overline B (x,r)$ contains a point whose distance from $ A$ is at least $ \alpha r$. We show that porosity is preserved by quasisymmetric maps, in particular, by bilipschitz maps. Local versions are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60

Additional Information

PII: S 0002-9947(1987)0869219-8
Keywords: Porous, quasisymmetric, bilipschitz
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia